# SDR SIMA20130810005

- Difficulty date: August 10, 2013
- Submitted: September 17, 2013
- Operation: Air carrier
- Aircraft: N540EG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10319
- Aircraft time: 7,421 hours, 4,776 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW REPORTED DURING CLIMBOUT,  RECEIVED INBD SPOILERONS AND INBD FLT SPOILERS CAUTION MESSAGES POSTED ON ED1.  FOLLOWED AOM VOL PROCDURES AND DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT.  PERFORMED SPOST 1 AND SPOST 2 IAW MM 27-61-05.  OPS CHECKED NORMAL.   PERFORMED RUDDER LIMITER TEST PER MM 27-25-00, OPS CHECKED NORMAL.  PERFORMED OPS CHECK OF GROUND SPOILERS PER MM 27-65-00.  OPS CHECKED NORMAL,  AND OPS CHECK OF PITCH FEEL PER MM 27-31-23,  OPS CHECKED NORMAL. ACFT RETURNED TO SERVICE.
